# SDR AALA202402063465

- Difficulty date: January 26, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N812NN
- Make and model: Boeing 737823
- Aircraft serial: 33520
- Aircraft time: 42,634 hours, 17,850 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY (D) DOOR STICKS AND IS DIFFICULT TO OPEN AND CLOSE. **SUPPLEMENTAL REPORT FOR (AALA202401293465): LUBRICATED AND ADJUSTDED DOOR HINGE AND LOCKING MECHANISM. PER AMM 20-20-00 **(CLOSED).
